# SDR MALA090060

- Difficulty date: May 4, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 24,911 hours, 27,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 264
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AISLE SEAT TRACK HAS CORROSION ON AND UNDER PREVIOUS REPAIR JUST AFT OF FWD WRAP AROUND AT STA 264.  REMOVED AND REPLACED RT AISLE SEAT TRACK SECTION FROM STA 294 TO STA 327 IAW MAL EO NR S53060.
